American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ronald Seeling. On the analytic continuation of Dirichlet series . Proc. Amer. Math. Soc. 69 (1978) 119-124. MR 0466504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. VII . Trans. Amer. Math. Soc. 201 (1975) 247-261. MR 0352018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Burton Randol. On the analytic continuation of the Minakshisundaram-Pleijel zeta function for compact Riemann surfaces . Trans. Amer. Math. Soc. 201 (1975) 241-246. MR 0369286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. T. Sledd. Coefficient estimates for exponential series . Proc. Amer. Math. Soc. 45 (1974) 357-364. MR 0349970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. D. Buckholtz. Appell polynomials whose generating function is meromorphic on its circle of convergence. Bull. Amer. Math. Soc. 79 (1973) 469-472. MR 0315128.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1